MAUDE Adverse Event Report: SEE H.10 MICRUSFRAME14 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 MICRUSFRAME14 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR140306
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Initial reporter information such as the name, phone and email address are unknown.[conclusion]: the healthcare professional reported that during the pre-tumorectomy coil embolization at the left gastric artery, the micrusframe 14 3mm x 6cm coil (mfr140306 / l12067) was used.The green system ready light was confirmed to be on and the physician pressed the detachment button, but the coil did not detach.The physician checked the detachment position and pressed the button again, but the coil failed to detach.The button on the detachment control device was pressed five times and coil detachment was unsuccessful.The coil was removed from the patient¿s body and replaced with another coil.The procedure was successfully completed without further issues or delay after the micrusframe 14 coil was replaced.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The product was reported as not available to be returned for evaluation.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (l12067) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint that the micrusframe 14 3mm x 6cm coil did not detach during the procedure could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the pre-tumorectomy coil embolization at the left gastric artery, the micrusframe 14 3mm x 6cm coil (mfr140306 / l12067) was used.The green system ready light was confirmed to be on and the physician pressed the detachment button, but the coil did not detach.The physician checked the detachment position and pressed the button again, but the coil failed to detach.The button on the detachment control device was pressed five times and coil detachment was unsuccessful.The coil was removed from the patient¿s body and replaced with another coil.The procedure was successfully completed without further issues or delay after the micrusframe 14 coil was replaced.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The product was reported as not available to be returned for evaluation.

Brand Name
MICRUSFRAME14 3MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8086951
Report Number3008114965-2018-00789
Device Sequence Number1733113
Product Code KRD
UDI-Device Identifier10886704077961
UDI-Public10886704077961
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberMFR140306
Device Lot NumberL12067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1